# SDR AALA20130109008

- Difficulty date: January 9, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 66,444 hours, 34,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT, RIGHT CUSP HAS CORROSION ON LOWER SIDE FROM STATIONS 180 TO 190 AT LONGERON 18 RIGHT.  INSTALLED CUSP REPAIR PER AARD 53-20-00-16.
